# SDR DALA2016060104274

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 56,845 hours, 24,765 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY SLIDE OUT AT R-4 DOOR.  REPLACED FUSE ON POWER SUPPLY IN REF TO CMM 25-65. CKS NORMAL.
